# SDR R61A2020122200939

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N441YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 15,364 hours, 10,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003344007
- Condition: Damaged
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE HAS LIGHTNING STRIKE DAMAGE ON STR CTL BETWEEN FR 10 AND FR 11.  REPAIRED IAW ETD2020-170-035769.  A/C RETURNED TO SERVICE ON 12-19-20.
